Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Done surgery for tumor in head. Taking Wysolone. Gaining weight. Chances of diabetes?

hii doctor...my brother was operated for some tumer in head.they said that there is some solid material struck around the nerve and its dangerous to remove it completely and they just removed the top layer ,but it still exits .now he is taking wysolone,thyronorm,and calcium tablets daily,he has become fat and not at all loosing weight . are there any chances of getting diabetis,if so what would be the chance.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
THANKS FOR YOUR QUERY
AS PER INFORMATION PROVIDED BY U IT ASSUMED THAT TOUR BROTHER HAD DEEP SEATED BRAIN TUMOR(NON OPERABLE) AND THE REASONS FOR WEIGHT GAIN MAY BE---
1) MEDICINE WYSOLON IS A STEROID WHICH MAY CAUSE WEIGHT GAIN
2) CHECK YOUR CURRENT THYROID STATUS
3) POST OPERATIVE BED RIDDEN

I DON`T KNOW LOCATION OF TUMOR MAY BE IT NEAR PITUTARY WHICH CAN CAUSE THIS
THE CHANCES TO GET DIABETES ARE REMOTE
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor